Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Sudden sweating, chest hurt and felt body numb. Took cyclobenzaprine, trazodone and Azithromycin. Suggestion?

I woke up with a charley horse in my right calve and when I rolled out of bed all of a sudden my whole body started massively sweating, my chest hurt and my body felt numb like I was going to faint or collapse. I went to the kitchen and got some water while holding on to the counter for support and tried to see if I could calm my body down or if I was going to call 911. It did go away after about 5-10 min, so I just went back to bed and tried to relax. I am on cyclobenzaprine 10mg and Trazodone for sleep and I also took an azithromycin for the flu I have. Any ideas on what this could have been?
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Hi ! The sedative drugs you take might have caused this when you got up suddenly from your bed. But considering the history of massive sweating, and chest pain, I would suggest you to get yourself clinically examined by a doctor at the earliest possible hour who may advise you for a ECG, X ray chest , and some routine blood tests including cardiac enzymes.
Wishing you an early recovery.
Answered: Sun, 2 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor